# SDR DALA2023042003107

- Difficulty date: May 16, 2021
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 54,193 hours, 37,248 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 591513-14AD ISSUED FOR 5 CRACKED FASTENER HOLES IN THE FRONT SPAR CAP ON THE LH VERTICAL STABILIZER. FOLLOW ON ACTION IS REQUIRED. ASSOCIATED ER/A 95-591513 ADDED FOR AC 9550. ER/A 591513-14AD IS NOW AT REVISION A. LOG PAGE 1810936 TRACKING IS UNAFFECTED AT THIS REVISION. SEE ER/A 591513-14AD REV A. UPDATED MASK LOG-PAGE UPDATED @ 26MAY21 1356 UTC 06 DFRD BY GROSS MSP 17APR23 RII: N ERA 591513-14AD REV B IS CURRENT, THIS LP MAY BE CLOSED. TERMINATED LOG PER COMMENTS FROM ENGINEER GROSS. (LP #1810936)
